<< Previous Issue Journal of the Korean Mathematical Society (Vol. 49, No. 2) Next Issue >>
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 223—447
Limsup results and a generalized uniform LIL for an LPQD sequence
Yong-Kab Choi, Kyo-Shin Hwang, and Hee-Jin Moon
MSC numbers : 60F15, 60G17
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 223—233
Precise asymptotics of moving average process under $\phi$-mixing assumption
Jie Li
MSC numbers : Primary 60F05, 60G10
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 235—249
A Borsuk--Ulam type theorem over iterated suspensions of real projective spaces
Ryuichi Tanaka
MSC numbers : Primary 55P91; Secondary 55R25
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 251—263
Rolling stones with nonconvex sides I: regularity theory
Ki-ahm Lee and Eunjai Rhee
MSC numbers : 35K20
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 265—291
The chiral superstring Siegel form in degree two is a lift
Cris Poor and David S. Yuen
MSC numbers : Primary 11F46, 11F50; Secondary 81T30
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 293—314
Global existence for 3D Navier-Stokes equations in a long periodic domain
Namkwon Kim and Minkyu Kwak
MSC numbers : 35Q30, 35K51
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 315—324
The asymptotic behaviour of the $m$-th order cardinal $B$-spline wavelet
Ronald Kerman, Mi-Ae Kim, and Susanna Spektor
MSC numbers : 41A60, 42A20, 42C40
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 325—342
On the canonical cusps in complex hyperbolic surfaces
Joonhyung Kim
MSC numbers : Primary 22E40, 32Q45, 51M10, 57S30
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 343—356
The existence of global attractor for convective Cahn-Hilliard equation
Xiaopeng Zhao and Bo Liu
MSC numbers : 35B41, 35K35
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 357—378
Holomorphic functions on almost complex manifolds
Chong-Kyu Han and Hyeseon Kim
MSC numbers : 32Q60, 32E99, 35J99
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 379—394
Some remarks on vector-valued tree martingales
Tong-jun He
MSC numbers : Primary 60G46, 60G50, 42C10, 43A75
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 395—404
The minimal free resolution of a star-configuration in ${\mathbb P}^n$ and the weak Lefschetz property
Jeaman Ahn and Yong Su Shin
MSC numbers : Primary 13P40; Secondary 14M10
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 405—417
Characterizations of Lie higher and Lie triple derivations on triangular algebras
Jiankui Li and Qihua Shen
MSC numbers : Primary 47L35; Secondly 16W25
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 419—433
Semiprime submodules of graded multiplication modules
Sang Cheol Lee and Rezvan Varmazyar
MSC numbers : 13C13, 13A02, 16W50
J. Korean Math. Soc. 2012 Vol. 49, No. 2, 435—447

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd